MAUDE Adverse Event Report: RESMED LTD ACUCARE HFNC - MEDIUM (20PK)

RESMED LTD ACUCARE HFNC - MEDIUM (20PK)
Model Number 23004
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that a hospital patient had an oxygen desaturation due to a tear in the corrugated tubing of an acucare mask.The mask was delivering oxygen to the patient at the time their desaturation was observed.The tear in the mask tubing did not result in permanent harm to the patient.

Brand Name
ACUCARE HFNC - MEDIUM (20PK)
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key11816562
Report Number3007573469-2021-00593
Device Sequence Number17201164
Product Code CAT
UDI-Device Identifier00619498230044
UDI-Public(01)00619498230044(10)1478299
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
Report Date (Section F) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number23004
Device Catalogue Number23004
Device Lot Number1478299
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2021
Event Location Hospital
Date Report to Manufacturer05/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/12/2021